# SDR 98ZZZM538

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROW 21 THROUGH 24, AND ROWS 1 THROUGH 8.  REMOVED AND REPLACED FORWARD GALLEY AND ENTRANCE DOOR CHARGER.  REPLACED BATTERY IN AFT EMERGENCY DOOR CHARGER.  OPS CHECK GOOD.  (M)
